# SDR SWIA202401300026

- Difficulty date: October 26, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: UNKNOWN
- Condition: Gouged
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT CARGO DOOR EXTERNAL HANDLE HOUSING IS GOUGED(MARKED)   (C-CHECK RO 1/30/2024)   INSTALLED NEW AFT CARGO BAY DOOR HANDLE HOUSING PN 119992-5 REF CRJ 700 SRM 51-42-21-001-001-A01 AND DWG 601R35027 REV AY.LEAK CHECK GOOD, COMPLIED WITH 51-900-1002-SKY
